# SDR TWAA9902208

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CRACK IN AFT FUSELAGE INTERIOR FORMER RING FOOT AT STA 1087, LONGERON 1L.  REMOVED AND REPLACED FORMER FOOT CLIP AT STA 1087, LONGERON 1L PER SPM 6-70-01.
